# SDR OG5R2014100900593

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: General aviation
- Aircraft: N567ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10805
- Aircraft time: 3,421 hours
- Engine: Lyc IO360L2A
- Engine time: 5,918 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: H1612
- Condition: Failed
- Location: Engine Fuel
- Part time: 1,068 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION,  DISCOVERED FOUR PIECES OF STEEL IN OIL SUCTION SCREEN.  PIECES DETERMINED TO BE SWAGED WASHER FROM TOP OF ENGINE DRIVEN FUEL PUMP PISTON ROD.  NO ABNORMAL OPERATION NOTED BY PILOTS.  REPLACED FUEL PUMP.
